# SDR TWAA9810804

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5754 · Leading Edge Devices
- Part: Splice
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND ON RT WING A CRACK IN WING L.E. ON SPLICE DOUBLER.  LOCATED OTBD END OF NR 1 SLAT.  INSTALLED SPLICE PER SRM 51-01, PG 1 ITEM C.  ACFT TT:  77,210 HOURS.  ACFT TC:  84,221.  (X)
